Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Convergence of certain cosine sums in a metric space -- $ L$


Authors: Niranjan Singh and K. M. Sharma
Journal: Proc. Amer. Math. Soc. 72 (1978), 117-120
MSC: Primary 42A20
DOI: https://doi.org/10.1090/S0002-9939-1978-0503543-3
MathSciNet review: 503543
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper a generalization of a theorem of Garrett and Stanojevic [6] has been obtained.


References [Enhancements On Off] (What's this?)

  • [1] S. Sidon, Hinreichende Bedingungen fur den Fourier-charakter einer trigonometrischen Reihe, J. London Math. Soc. 14 (1939), 158-160.
  • [2] O. Szász, Quasi-monotone series, Amer. J. Math. 70 (1948), 203-206. MR 0022917 (9:278e)
  • [3] G. A. Fomin, On linear methods for summing Fourier series, Mat. Sb. 65 (107) (1964), 114-152. MR 0168988 (29:6243)
  • [4] M. M. Robertson, A generalization of quasi-monotone sequences, Proc. Edinburgh Math. Soc. 16 (1968), 37-42. MR 0235338 (38:3647)
  • [5] S. A. Teljakoviskii, Concerning a sufficient condition of Sidon for the integrability of trigonometric series, Math. Notes 14 (1973), 742-748.
  • [6] J. W. Garrett and C. V. Stanojevic, On L-convergence of certain cosine sums, Notices Amer. Math. Soc. 22 (1975), A-166.
  • [7] Maher M. H. Marzug, L-convergence of certain cosine sums, J. Univ. Kuwait (Sci.) 2 (1975), 9-10. MR 0425481 (54:13436)
  • [8] J. W. Garrett and C. V. Stanojevic, On $ {L^1}$ convergence of certain cosine sums, Proc. Amer. Math. Soc. 54 (1976), 101-105. MR 0394002 (52:14808b)
  • [9] Babu Ram, Convergence of certain cosine sums in the metric space $ {L^1}$, Proc. Amer. Math. Soc. (to appear). MR 0461013 (57:1001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A20

Retrieve articles in all journals with MSC: 42A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0503543-3
Keywords: Integrability of cosine sums, metric space-L
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society